# SDR AU961046

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRONT DOOR POST BULKHEAD CRACKED ON BOTH SIDES - CRACK  LENGTHS - RH SIDE 6.35MM (0.25IN) - LH SIDE 4.762MM (0.1875IN)
